To search, Click below search items.

 

All Published Papers Search Service

Title

Cryptography Protection of Digital Signals using Some Recurrence Relations

Author

K.R. Sudha, A.Chandra Sekhar, Prasad Reddy PVGD

Citation

Vol. 7  No. 5  pp. 203-207

Abstract

Communications security is gaining importance as a result of the use of electronic communications in more and more business activities. Cryptography is the only practical means to provide security services and it is becoming a powerful tool in many applications for information security. Literature demonstrates a new kind of cryptography called golden cryptography [1]. This paper examines the application of recurrence relations in the continuous domain, and a cryptographic method based on recurrence relations is proposed and implemented. The performance of the proposed method is analyzed, which ensures improved cryptographic protection in digital signals and it is also fast and simple for realization.

Keywords

Recurrence relations, Cryptography, Fibonacci numbers, Bernoulli’s numbers, Lucas numbers

URL

http://paper.ijcsns.org/07_book/200705/20070530.pdf